# SDR EISA96260

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION AT FS 303 LEFT SIDE, JUST BELOW FORWARD AIRSTAIR DOOR.  REMOVED AND REPLACED DAMAGED SKIN PER SRM 51-10-06 FROM STATION 259 TO 360.  (M)
